Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have loose motion, started after taking antibiotics for ear infection. What to do?

Hi, I am 34 year old male, for last 6-8 weeks I am having soft to loose motion for 4-6 times a day. this happen after I started taking antibiotics my ear infection. before that I used to have soft motion for 2-3 times a day.
the Blood and poo report is clear and nothing there. I have taken 6 diarrhoea poder and tablet but no help.
Docter asked to wait for another 3-4 weeks before he do any further investigation
Asked On : Mon, 29 Apr 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After readingyour post, it seems that you are having antibiotic induced diarrhoea.

Antibiotics usually destroy the normal bacterial flora present in the intestine.
These bacteria are useful bacteria which help in the process of digestion and absorption of food.
Destruction of these bacterial flora result in loose soft and frequent stools.

You should take Lactobacillus preparation to regain this lost useful bacterial flora. Once the flora is regained, you will feel relief from your symptoms.

Eating yoghurt will also be beneficial.

I hope this is helpful to you.
Answered: Mon, 29 Apr 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
It seems that due to antibiotic your normal intestinal flora is disturbed giving rise to loose motions.
Take Lactobacillus,yeast capsules for few days.
Take plenty of curd and buttermilk.
Avoid spicy and junk food.
Take apple, banana, Dadam fruits.
If there is no improvement then go for stool test to rule out any intestinal infection.
Ok and bye.
Answered: Mon, 29 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor